# SDR SWIA200312371

- Difficulty date: August 30, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 5,631 hours, 4,345 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT SPOILERONS FAULT STATUS MESSAGE THAT WOULD NOT CLEAR.  INSTALLED SERVICEABLE PCU ACTUATOR ON RIGHT SPOILERON, INBOARD POSITION.  OPS CHECK GOOD IAW 27-60-00.
